# SDR SWIA2018052244705

- Difficulty date: May 5, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 34,796 hours, 29,814 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON RT PRESSURE FLOOR SILL AT FS 467 RBL 45.  (C-CHECK) 05/20/2018 CUT DAMAGE, FABRICATED AND INSTALLED APPLICABLE REPAIR DOUBLERS IAW REO. PRESSURE CHECKS GOOD.
